# SDR ASOA2018092583058

- Difficulty date: September 18, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 40,141 hours, 31,677 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE311954
- Condition: Leaking
- Location: Nr 1
- Part time: 36,358 hours, 28,448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED BAD/NOXIOUS ODOR FROM PACK DURING CLIMB. MAINTENANCE REPLACED THE NR 1 ENGINE AND OPERATIONAL CHECKS WERE GOOD.
